# SDR SWAA2020051176049

- Difficulty date: April 20, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E WAFFLE PLATE CRACKED JUT INBD OF #6 FLAP TRACK / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02
